# SDR USAA2010040790724

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 32,418 hours, 11,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: 749201
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 28,712 hours, 10,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - ESCAPE SLIDE NR 3R INFLATION RESERVOIR PRESSURE LOW.  MAINTENANCE REPLACED THE NR 3R ESCAPE SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-04.
